Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Exotic approximate identities and Maass forms

Tom 159 / 2013

Fernando Chamizo, Dulcinea Raboso, Serafín Ruiz-Cabello Acta Arithmetica 159 (2013), 27-46 MSC: Primary 11F72; Secondary 11N75, 33F05, 41A80. DOI: 10.4064/aa159-1-2

Streszczenie

We obtain some approximate identities whose accuracy depends on the bottom of the discrete spectrum of the Laplace–Beltrami operator in the automorphic setting and on the symmetries of the corresponding Maass wave forms. From the geometric point of view, the underlying Riemann surfaces are classical modular curves and Shimura curves.

Autorzy

  • Fernando ChamizoDepartamento de Matemáticas
    Universidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail
  • Dulcinea RabosoDepartamento de Matemáticas
    Universidad Autónoma de Madrid
    and
    ICMAT CSIC-UAM-UCM-UC3M
    28049 Madrid, Spain
    e-mail
  • Serafín Ruiz-CabelloUniversidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek